# SDR DALA2024080907920

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cap
- Condition: Cracked
- Location: Sta Y=1022 And L
- Component: Longeron #7 Rh, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CAP STA Y=1022 AND LONGERON #7 RH AT CABIN PAX. SUMMARY OF NRC 00816: UPPER CAP STA Y=1022 AND LONGERON #7 RH AT CABIN PAX WAS REPAIRED PER PRI 619643-14 REV 1 AND ER/A 619643-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-619643 ADDED FOR AC 9550. (LP #0491995)
